# SDR UALA2012091105108

- Difficulty date: September 10, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 42,580 hours, 16,649 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV D WALL PBE LOST VACUUM SEAL.  REPLACED PBE IAW A320 MM.
